The Annals of Mathematical Statistics

On the Moments of Some One-sided Stopping Rules

Y. S. Chow

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 2 (1966), 382-387.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699519

Digital Object Identifier
doi:10.1214/aoms/1177699519

Mathematical Reviews number (MathSciNet)
MR208660

Zentralblatt MATH identifier
0137.36102

JSTOR
links.jstor.org

Citation

Chow, Y. S. On the Moments of Some One-sided Stopping Rules. Ann. Math. Statist. 37 (1966), no. 2, 382--387. doi:10.1214/aoms/1177699519. https://projecteuclid.org/euclid.aoms/1177699519


Export citation